# SDR SWAA2015101544927

- Difficulty date: September 10, 2015
- Submitted: October 15, 2015
- Operation: Air carrier
- Aircraft: N7832A
- Make and model: Boeing 737790
- Aircraft serial: 30657
- Aircraft time: 35,471 hours, 23,256 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Fitting
- Part number: 143A7502U160
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT KEEL BEAM CLIP CORRODED, BETWEEN BS 727E TO 747, RBL 7.  R & R CLIP IAW SRM.
